# SDR DXTA200601463

- Difficulty date: June 29, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 9,812 hours, 7,976 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Part number: 429271
- Part serial: 162
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

THE BRAKES (FROM EITHER SIDE) ARE RELEASING INTERMITTENTLY AT SPEEDS OF 15-20 KIAS.  THE LOSS OF BRAKES LASTS 3-5 SECONDS.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX IAW CESSNA 560 MM 32-42-08.  PERFORMED ANTI-SKID FUNCTIONAL TEST IAW CESSNA 560 MM 32-42-00 SYSTEM CHECKS GOOD.
